# SDR SWIA200413668

- Difficulty date: August 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 8,060 hours, 6,227 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0272
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 2,704 hours, 2,084 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SPOILERON NR 1 PCU STATUS MESSAGE ON EICAS.  REMOVED AND REPLACED LT IB SPOILERON PCU IAW MM 27-62-01. OPERATIONAL CHECK GOOD.
